Alert archive / Indiana / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 11, NWS Indianapolis, IN

April 8, 2015Knox County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Apr 8, 2015, 3:35 PM EDT for Knox County, Indiana. It was in force for 40 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 8, 2015, 3:35 PM EDT (19:35 UTC)
Expired
Apr 8, 2015, 4:15 PM EDT
In force
40 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Knox County, IN

The radar

The Evansville,IN radar (KVWX), 35 km from the middle of the area, began a volume at 19:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 8, 3:49 PM EDTHAIL 0.25Vincennes, IN
Apr 8, 4:11 PM EDTHAIL 0.5Vincennes, IN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 8, 2:05 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 7.6 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2015-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 195 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2015-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
195 J/kg
Mixed-layer CIN
-238 J/kg
Mixed-layer LCL
839 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
142 m²/s²
Significant tornado parameter
0.0
Supercell composite
7.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

020 
WUUS53 KIND 081935
SVRIND
INC083-082015-
/O.NEW.KIND.SV.W.0011.150408T1935Z-150408T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
335 PM EDT WED APR 8 2015

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN KNOX COUNTY IN SOUTHWEST INDIANA...

* UNTIL 415 PM EDT

* AT 331 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
  BRIDGEPORT...AND MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  VINCENNES...DECKER...VINCENNES UNIVERSITY...BRUCEVILLE...MONROE
  CITY AND WHEATLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
INDIANAPOLIS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3845 8773 3846 8776 3851 8765 3855 8767
      3866 8761 3869 8753 3875 8750 3877 8734
      3865 8729 3853 8733 3854 8736 3851 8738
      3854 8740 3853 8746 3849 8749 3849 8757
      3844 8760 3845 8766 3843 8767 3841 8774
TIME...MOT...LOC 1935Z 269DEG 21KT 3864 8770

HAIL...1.25IN
WIND...60MPH

$$

MRD/DT
1 follow-up statement
883 
WWUS53 KIND 081952
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
352 PM EDT WED APR 8 2015

INC083-082015-
/O.CON.KIND.SV.W.0011.000000T0000Z-150408T2015Z/
KNOX IN-
352 PM EDT WED APR 8 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN KNOX
COUNTY UNTIL 415 PM EDT...

AT 349 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ST.
FRANCISVILLE...AND MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
VINCENNES...DECKER...VINCENNES UNIVERSITY...BRUCEVILLE...MONROE CITY
AND WHEATLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
INDIANAPOLIS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3845 8773 3846 8776 3851 8765 3855 8767
      3866 8761 3869 8753 3875 8750 3877 8734
      3865 8729 3853 8733 3854 8736 3851 8738
      3854 8740 3853 8746 3849 8749 3849 8757
      3844 8760 3845 8766 3843 8767 3841 8774
TIME...MOT...LOC 1952Z 270DEG 21KT 3864 8759

HAIL...1.25IN
WIND...60MPH

$$

MRD/DT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 2:54 PM EDT, 41 minutes earlier.

Area forecast discussion, Apr 8, 2:54 PM EDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
254 PM EDT WED APR 8 2015

.UPDATE...
THE LONG TERM SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 241 PM EDT WED APR 8 2015

A NEARLY STATIONARY FRONT OVER INDIANA TODAY WILL TURN INTO A COLD
FRONT AND MOVE TO EAST OF OUR STATE THURSDAY.  NEXT...HIGH PRESSURE
TRAVELING FROM WEST TO EAST WILL MOVE ACROSS THE HOOSIER STATE FROM
FRIDAY INTO SUNDAY. EXPECT ANOTHER STATIONARY FRONT TO DEVELOP OVER
INDIANA MONDAY AND STAY HERE INTO WEDNESDAY.

&&

.NEAR TERM /TONIGHT/...

ISSUED AT 241 PM EDT WED APR 8 2015

THE MODEL AGREEMENT ISNT GREAT. HOWEVER SEVERAL...INCLUDING THE
GFS...HAVE AN MCC DEVELOPING ALONG THE BOUNDARY NOW OVER NORTHERN
INDIANA...THEN TRAVELING INTO OUR CWA ALONG THICKNESS LINES. THE
PRECIPITABLE WATER BY 12Z TOMORROW IS EXTREMELY HIGH...AND THE
GROUND IS ALREADY WET IN MANY PLACES.

ALTHOUGH SOME UNCERTAINTY REMAINS...THE CHANCE OF SIGNIFICANT HYDRO
PROBLEMS IS ENOUGH TO JUSTIFY A WATCH.

THE TEMPERATURE FORECAST OVERNIGHT IS EXTREMELY DIFFICULT GIVEN THE
PROXIMITY OF THE BOUNDARY AND THE POSSIBILITY OF AN MCC. MOS WILL BE
USED IN LIEU OF ANYTHING BETTER. CONFIDENCE IN THIS PART OF THE
FORECAST IS LOW.

&&

.SHORT TERM /THURSDAY THROUGH SATURDAY/...

ISSUED AT 241 PM EDT WED APR 8 2015

DUE TO THE RISK OF FLOODING AND SEVERE WEATHER...BY FAR THE MOST
IMPORTANT PART OF THE FORECAST IS THURSDAY INTO EARLY THURSDAY NIGHT.

AS MENTIONED IN THE NEAR TERM DISCUSSION...THERE IS A GOOD CHANCE
MORNING WILL START WITH AN MCC OVER THE AREA. AFTER THAT THERE
MAY BE A SHORT DRY PERIOD...BUT THUNDERSTORMS ARE BOUND TO REDEVELOP
IN THE AFTERNOON AND CONTINUE INTO EARLY THURSDAY AS BOTH A SURFACE
FRONT AND A STRONG WAVE CROSS THE AREA.

WITH HEAVY RAIN A STRONG POSSIBILITY TOMORROW...THE FLASH FLOOD
WATCH IN EFFECT OVERNIGHT WILL BE CONTINUED THROUGH THURSDAY.

AS SHEAR INCREASES AHEAD OF THE INCOMING SHORT WAVE...SEVERE WEATHER
BECOMES A MAJOR ISSUE BY THURSDAY AFTERNOON. SPC HAS AN ENHANCED
RISK FOR THE CWA. SEVERE STORMS WILL BE EXPLICITLY MENTIONED.

AFTER LATE THURSDAY NIGHT THE PRECIPITATION SHUTS DOWN AS ALL
MODELS HAVE MUCH DRIER AIR MOVEING IN. WE SHOULD BE MOSTLY CLEAR FOR
THE LAST PART OF THE PERIOD.

MOS TEMPERATURES WILL BE ACCEPTED. FOR TOMORROW AND TOMORROW NIGHT
THEY MAY NOT BE GREAT BUT SHOULD WORK AS WELL AS ANYTHING ELSE IN A
DIFFICULT SITUATION WITH FRONTS AND STORMS AROUND. BEGINNING FRIDAY
WE ENTER A PERIOD WHERE MOS SHOULD DO WELL WITH A LARGE HOMOGENEOUS
SYSTEM OVER THE AREA.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...

ISSUED AT 253 PM EDT WED APR 8 2015

THE PERIOD STARTS OUT DRY AS BROAD WEAK UPPER RIDGE AND SURFACE HIGH
PRESSURE PREVAIL. STRONG SYSTEM MODELED TO DROP INTO SW US BY THE
WEEKEND WILL MOVE NORTHEAST INTO OUR REGION EARLY NEXT WEEK.
RENEWAL OF ANOTHER COUPLE DAY PERIOD OF SHOWERS AND STORMS BEGINS
AS EARLY AS SUNDAY BUT MAIN THRUST TO REACH OUR AREA TUESDAY. BEYOND
TUESDAY YET ANOTHER DEEP TROUGH DEVELOPS IN THE ROCKY AND KEEPS OUR
REGION IN MILD SOUTHWEST UPPER FLOW FOR WEDNESDAY ONWARD.

AFTER A COOLER THAN NORMAL START OF THE PERIOD WITH SUNDAY MORNING
MINS IN THE LOWER 40S WE BEGIN ANOTHER WARMING PERIOD WITH HIGHS
BACK INTO THE 60S SUNDAY AND MAXS NEAR OR IN THE 70S THE REST OF
NEXT WEEK. MINS WILL CLIMB BACK TO THE 50S.

&&

.AVIATION /DISCUSSION FOR 081800Z TAFS/...

ISSUED AT 1246 PM EDT WED APR 8 2015

HIGH UNCERTAINTY IN FORECAST. MORNING CONVECTION HAS LAID DOWN
OUTFLOW BOUNDARIES WHILE SOUTHWEST FLOW PUMPING WARMER AND MORE
HUMID AIR TOWARD TAF SITES HAS RESULTED IN MVFR DECK 1500-2000 FT.
THINKING IS THIS SITUATION IS WARM FRONTAL LIKE AND AS BOUNDARY
PUSHES BACK NORTHEAST AND SUN CONTINUE WORKING ON CLOUDS THIS MVFR
DECK SHOULD SCATTER TO A LAYER AROUND 2500 FEET.

OTHER FACTOR IS THE CIRRUS DEBRIS FROM MISSOURI STORMS HAS
OVERSPREAD INDIANA AND ILLINOIS AND SERVING TO LIMIT CUMULUS GROWTH.

CERTAINLY SURFACE BOUNDARIES AVAILABLE TO HELP WITH LIFT BUT MOST
MODELS KEY ON NEXT UPPER SUPPORT ARRIVING AFTER 090600Z. THUS ANY
CONVECTION PRIOR WILL BE ISOLATED OR SCATTERED...FOCUSED ON MESO
BOUNDARY AND DRIVEN BY WHAT HEATING MAY OCCUR TODAY. ANTICIPATE
THUNDERSTORM COMPLEX WITH WIDESPREAD STORMS TO ARRIVE AFTER
090600Z WITH UPPER SUPPORT.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM 8 PM EDT THIS EVENING THROUGH THURSDAY
EVENING FOR INZ021-028>031-035>049-051>057-060>065-067>072.

&&

SYNOPSIS...JK
NEAR TERM...JK
SHORT TERM...JK
LONG TERM....TUCEK
AVIATION...TUCEK

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSINDIANAPOLIS
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Apr 8, 5:27 AM EDT, 10 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
527 AM EDT WED APR 8 2015

INZ021-028>031-035>049-051>057-060>065-067>069-072-091000-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-JENNINGS-
527 AM EDT WED APR 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS
CENTRAL INDIANA FOR MAINLY LATE THIS AFTERNOON AND TONIGHT.

HAZARDS: LARGE HAIL...DAMAGING WIND GUSTS...CLOUD TO GROUND
LIGHTNING...AND HEAVY RAINFALL WHICH MAY CAUSE LOCAL FLOODING AND
REDUCED VISIBILITY.

TIMING: BEST THREAT FOR SEVERE STORMS LATE THIS AFTERNOON AND TONIGHT.

DISCUSSION: A FRONTAL SYSTEM ACROSS CENTRAL INDIANA WILL DRIFT
NORTH DURING THE DAY TODAY. THIS WILL RESULT IN THUNDERSTORM
DEVELOPMENT AT TIMES THROUGH TONIGHT. ANY THUNDERSTORM ACTIVITY
LATER THIS MORNING AND EARLY THIS AFTERNOON MAY CONTAIN HAIL. A
BETTER THREAT FOR SCATTERED SEVERE STORMS CONTAINING LARGE HAIL
AND DAMAGING WIND GUSTS WILL BE FROM THE LATE AFTERNOON HOURS
THROUGH TONIGHT. AN ISOLATED TORNADO IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

OUTLOOK: THUNDERSTORM ACTIVITY IS EXPECTED THURSDAY AND THURSDAY
NIGHT...AND AGAIN BY SUNDAY NIGHT INTO NEXT TUESDAY. THERE IS AN
ENHANCED RISK OF SEVERE STORMS ON THURSDAY AND THURSDAY NIGHT.
SEVERE STORMS ARE NOT EXPECTED FROM SUNDAY NIGHT INTO NEXT TUESDAY.

SOUTH TO SOUTHWEST WINDS ARE EXPECTED GUST TO AROUND 35 MPH AT
TIMES THURSDAY AFTERNOON.

DISCUSSION: A STRONG LOW PRESSURE SYSTEM...AND ASSOCIATED COLD
FRONT...WILL MOVE ACROSS THE AREA THURSDAY NIGHT. THIS FRONT WILL
TRIGGER THE POTENTIAL FOR NUMEROUS SEVERE STORMS PARTICULARLY LATE
IN THE DAY THURSDAY AND THURSDAY NIGHT.

ANOTHER FRONTAL SYSTEM MAY AFFECT THE AREA BY EARLY NEXT WEEK WITH
THE THREAT FOR ADDITIONAL THUNDERSTORM ACTIVITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE...ESPECIALLY LATE THIS AFTERNOON
AND TONIGHT. SEVERE STORM SPOTTERS ARE ENCOURAGED TO MONITOR
FUTURE WEATHER STATEMENTS REGARDING THE SEVERE THREAT ON THURSDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ070-071-091000-
LAWRENCE-JACKSON-
527 AM EDT WED APR 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS
CENTRAL INDIANA FOR MAINLY LATE THIS AFTERNOON AND TONIGHT.

RIVER FLOODING ALONG PORTIONS OF THE EAST FORK OF THE WHITE AND
MUSCATATUCK RIVERS.

HAZARDS: LARGE HAIL...DAMAGING WIND GUSTS...CLOUD TO GROUND
LIGHTNING...AND HEAVY RAINFALL WHICH MAY CAUSE LOCAL FLOODING AND
REDUCED VISIBILITY.

LOWLAND FLOODING ALONG EAST FORK OF THE WHITE AND MUSCATATUCK
RIVERS.

TIMING: BEST THREAT FOR SEVERE STORMS LATE THIS AFTERNOON AND TONIGHT.
RIVER FLOODING ONGOING.

DISCUSSION: A FRONTAL SYSTEM ACROSS CENTRAL INDIANA WILL DRIFT
NORTH DURING THE DAY TODAY. THIS WILL RESULT IN THUNDERSTORM
DEVELOPMENT AT TIMES THROUGH TONIGHT. THUNDERSTORM ACTIVITY LATER
THIS MORNING AND EARLY THIS AFTERNOON MAY CONTAIN HAIL. A BETTER
THREAT FOR SEVERE STORMS CONTAINING LARGE HAIL AND DAMAGING WIND
GUSTS WILL BE FROM THE LATE AFTERNOON HOURS THROUGH TONIGHT. AN
ISOLATED TORNADO IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

OUTLOOK: THUNDERSTORM ACTIVITY IS EXPECTED WEDNESDAY THROUGH
THURSDAY NIGHT...AND AGAIN BY SUNDAY NIGHT INTO NEXT MONDAY.
ISOLATED SEVERE STORMS CANNOT BE RULED OUT WEDNESDAY...WITH A BIT
MORE SUBSTANTIAL CHANCE FOR SEVERE STORMS ON THURSDAY. AT THIS
TIME...SEVERE STORMS ARE NOT EXPECTED NEXT MONDAY.

LOWLAND FLOODING WILL CONTINUE INTO EARLY NEXT WEEK ALONG PORTIONS
OF THE EAST FORK OF THE WHITE AND MUSCATATUCK RIVERS.

DISCUSSION: A FRONTAL BOUNDARY WILL REMAIN ACROSS THE OHIO VALLEY
INTO WEDNESDAY NIGHT BEFORE SHIFTING OFF TO THE NORTH. A FEW
STORMS MAY APPROACH SEVERE LEVELS ON WEDNESDAY. A STRONGER COLD
FRONT IS EXPECTED TO MOVE INTO THE AREA THURSDAY AFTERNOON OR
THURSDAY NIGHT...WITH A BETTER THREAT OF ORGANIZED SEVERE STORMS.
ANOTHER FRONTAL SYSTEM MAY AFFECT THE AREA BY EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE TODAY...ESPECIALLY LATE THIS
AFTERNOON AND TONIGHT. SEVERE STORM SPOTTERS ARE ENCOURAGED TO
MONITOR FUTURE WEATHER STATEMENTS REGARDING THE SEVERE THREAT
ON THURSDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

JAS

In the hours before

Local storm report, Apr 8, 10:38 AM EDT, 4 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1038 AM EDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 AM     HAIL             4 NNW NORTH VERNON      39.06N  85.66W
04/08/2015  M1.00 INCH       JENNINGS           IN   TRAINED SPOTTER

&&

ELB
Local storm report, Apr 8, 11:00 AM EDT, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1100 AM EDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0826 AM     HAIL             INDIANAPOLIS            39.78N  86.15W
04/08/2015  M0.88 INCH       MARION             IN   PUBLIC

            MEASURED NEAR 106TH AND MONON

&&

ELB
Local storm report, Apr 8, 11:02 AM EDT, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1102 AM EDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 AM     HAIL             INDIANAPOLIS            39.78N  86.15W
04/08/2015  M1.00 INCH       MARION             IN   PUBLIC

            MEASURED NEAR 91ST AND MONON

&&

ELB
Local storm report, Apr 8, 11:03 AM EDT, 4 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1103 AM EDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0843 AM     HAIL             MARTINSVILLE            39.42N  86.42W
04/08/2015  M1.00 INCH       MORGAN             IN   PUBLIC

&&

ELB
Local storm report, Apr 8, 12:35 PM EDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1235 PM EDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 AM     HAIL             GREENFIELD              39.79N  85.77W
04/08/2015  M0.75 INCH       HANCOCK            IN   TRAINED SPOTTER

&&

ELB
Local storm report, Apr 8, 2:59 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
259 PM EDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HEAVY RAIN       LEBANON                 40.05N  86.47W
04/08/2015  M2.00 INCH       BOONE              IN   TRAINED SPOTTER

&&

DRT

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 7:09 AM EDTSpecial Weather StatementINDMontgomery, Parke, Vermillion51 min
Apr 8, 7:27 AM EDTSevere Thunderstorm WarningINDMontgomery, Parke, Putnam, Vermillion48 min
Apr 8, 8:06 AM EDTAreal Flood WarningINDBoone, Clay, Clinton, Fountain, Hamilton, Hancock and 8 more6 hr
Apr 8, 8:06 AM EDTSevere Thunderstorm WarningINDBoone, Hamilton, Hancock, Hendricks, Madison, Marion and 2 more39 min
Apr 8, 8:15 AM EDTSevere Thunderstorm WarningINDClay, Hendricks, Marion, Morgan, Parke, Putnam30 min
Apr 8, 8:18 AM EDTSevere Thunderstorm WarningINDBoone, Clinton, Hamilton, Tipton27 min
Apr 8, 8:22 AM EDTAreal Flood WarningINDClinton, Howard, Tipton4 hr
Apr 8, 8:38 AM EDTFlash Flood WarningINDParke, Vermillion3 hr
Apr 8, 8:39 AM EDTSevere Thunderstorm WarningINDHamilton, Hancock, Hendricks, Henry, Johnson, Marion and 4 more36 min
Apr 8, 8:43 AM EDTAreal Flood WarningINDDecatur, Delaware, Hancock, Henry, Johnson, Madison and 4 more6 hr
Apr 8, 9:01 AM EDTFlash Flood WarningINDHendricks, Marion, Putnam6 hr
Apr 8, 9:11 AM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Decatur, Hancock, Henry, Johnson and 4 more49 min
Apr 8, 9:56 AM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Decatur, Jackson, Jennings49 min
Apr 8, 11:26 AM EDTRiver Flood WarningINDBartholomew, Johnson, Shelby4 days
Apr 8, 11:26 AM EDTRiver Flood WarningINDJackson, Lawrence, Washington8 days
Apr 8, 11:26 AM EDTRiver Flood WarningINDLawrence, Martin9 days
Apr 8, 11:26 AM EDTRiver Flood WarningINDLawrence, Martin9 days
Apr 8, 11:26 AM EDTRiver Flood WarningINDKnox8 days
Apr 8, 11:26 AM EDTRiver Flood WarningINDGibson, Knox, Posey10 days
Apr 8, 11:26 AM EDTRiver Flood WarningINDClay, Greene3 days
Apr 8, 2:25 PM EDTFlash Flood WatchINDBartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more37 hr
Apr 8, 3:48 PM EDTSevere Thunderstorm WarningINDBrown, Monroe, Morgan, Owen42 min
Apr 8, 4:10 PM EDTTornado WarningINDBrown, Monroe35 min
Apr 8, 4:16 PM EDTSevere Thunderstorm WarningINDDaviess, Knox44 min
Apr 8, 4:25 PM EDTFlash Flood WarningINDDaviess, Knox6 hr
Apr 8, 4:27 PM EDTSevere Thunderstorm WarningINDJohnson, Monroe, Morgan33 min
Apr 8, 4:28 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Montgomery32 min
Apr 8, 4:47 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Johnson28 min
Apr 8, 4:51 PM EDTTornado WarningINDDaviess, Martin24 min
Apr 8, 4:58 PM EDTSevere Thunderstorm WarningINDJohnson, Marion, Shelby32 min
Apr 8, 5:06 PM EDTSevere Thunderstorm WarningINDKnox22 min
Apr 8, 5:10 PM EDTSevere Thunderstorm WarningINDCarroll, Clinton, Howard, Montgomery, Tippecanoe, Tipton35 min
Apr 8, 5:13 PM EDTSevere Thunderstorm WarningINDDaviess, Lawrence, Martin31 min
Apr 8, 5:24 PM EDTSevere Thunderstorm WarningINDHancock, Marion, Shelby36 min
Apr 8, 5:36 PM EDTFlash Flood WarningINDBoone, Montgomery, Tippecanoe6 hr
Apr 8, 5:45 PM EDTAreal Flood AdvisoryINDHancock, Johnson, Marion, Shelby3 hr
Apr 8, 6:48 PM EDTAreal Flood AdvisoryINDDelaware, Hamilton, Henry, Madison, Randolph3 hr
Apr 8, 7:50 PM EDTAreal Flood AdvisoryINDHenry, Rush3 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.